MAUDE Adverse Event Report: INVUITY, INC. PHOTONGUIDE, WIDE/FLAT; LIGHT, SURGICAL, CARRIER

INVUITY, INC. PHOTONGUIDE, WIDE/FLAT; LIGHT, SURGICAL, CARRIER
Model Number Wide / Flat
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
Bulb melted during procedure.Fda safety report id# (b)(4).

Brand Name
PHOTONGUIDE, WIDE/FLAT
Common Device Name
LIGHT, SURGICAL, CARRIER
Manufacturer (Section D)
INVUITY, INC.
san francisco CA 94107
MDR Report Key11010486
Report NumberMW5098341
Device Sequence Number17097157
Product Code FSX
UDI-Device Identifier00816728020646
UDI-Public(01)00816728020646
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberWide / Flat
Device Catalogue Number104015
Device Lot NumberAB20013104
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR